# SDR EIA2000187

- Difficulty date: May 29, 2000
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2-CHECK, FOUND COCKPIT BS 360 STRINGER 0 TO STRINGER 1L TIE CLIP CRACKED.  SHEAR TIE CLIP REPLACED PER SRM 51-10-01.  (M)
